# SDR AALA20120214JFK01

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 34,184 hours, 14,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4107041
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY RIGHT NUMBER 1 DOOR FOUND DAMAGED.  REPLACED EMERGENCY EXIT SIGN LENS ASSEMBLY.  OPS CHECK NORMAL.
